Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I get hard of swallowing it panic attacks ?

i get hard of swallowing it panic attacks ?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
I feel for anyone who gets panic attacks - unless you've had them nobody knows just hw bad they can get - I used to think I was gonna die with every one I had. I also couldnt swallow - couldnt breathe and it was horrible. My doctor told me to cool my pulse points when an attack was coming on - ice where possible on the wrists worked good - it shocks the system into working again. If theres no ice shove your wrists under a cold running tap for a few minutes. In case of emergency I used to carry a small spray can of water in my bag (Evian sell it or magicool is good). Spray on your face and pulse points and it stops the attack. Good luck and hope you soon get over the attacks xx
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have chest pains and its hard to swallow went to emergency room last week and they said all results of blood work and x ray came back fine. i get lightheaded also they told me it could be panic attacks but worried because of chest pains and diffuculty swallowing.

doctor1 MD

Hello! About a year ago I had pannik attack and the doctor prescribe Zoloft and Tafil. I did the treatment for 6 months and felt good. Now I feel like sometimes I can not swallow, I am eating less and I tray tio eat only soft food. am I having panik attacks again?

doctor1 MD

I became a widow on December 29, 2014 after 46 years of marriage. I suffer from panic attackes everynight. Waking up around 3:00 every morning in the middle of these attacks. I find it very hard to cry, is this my body s way of handling the grief or is this a more serious problem?l

Recent questions on  Anxiety

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

recently, i feel like i have to pee about every half hour to 45 minutes. however, when i do, very little comes out. this occurs during school or when im out with my friends, but not when im at home. do you think this is a medical condition? or maybe just anxiety?

doctor1 MD

MY partner had a pituitary apolexy 7 weeks ago which he had an operation on, but some of the tumour is still there. He is now on thyroxine 100 mcgs od and hydrocortisone 20mgs morning, 15mgs lunchtime and 5 mgs pm. How much alcholol is he allowed to consume in a day. Also is it possible that the pituiatary gland will work again as it was not all removed. Can hydrocortisone make you aggressive, especially when drinking alchohol his age is 42 years he is 178cm and 102 kgs

doctor1 MD

i m a clinical social worker. 14 year old client has micradenoma on or near pituitary gland. Some hormone levels were elevated but she was examined by neurologist and no surgery necessary they say. Has all kinds of symptoms -- racing thoughts, visual hallucinations at times, out of control anxiety, rage outbursts, trouble reasoning and little access to insight, preoccupied about her body and somatic complaints, defiance. However she doesn t really seem bipolar or schizophrenic, though she was Dx d bipolar. I don t think it looks psychiatric, it seems so odd and doesn t add up to any one Dx. Neurologists told parents the tumor had nothing to do wiht any of this, what do you think??

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?